MathSciNet Relay Station
MathSciNet bibliographic data
MR989572 (91h:47003) 47A05 (65J10)
Dye, J.; Khamsi, M. A.; Reich, S. Random products of contractions in Banach spaces. Trans. Amer. Math. Soc. 325 (1991), no. 1, 87–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement